MathSciNet Relay Station
MathSciNet bibliographic data
MR964897 (90a:11043) 11E04 (11E81 12G05 18F25 19G12)
Arason, Jón Kr.; Elman, Richard; Jacob, Bill The graded Witt ring and Galois cohomology. II. Trans. Amer. Math. Soc. 314 (1989), no. 2, 745–780.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement